# SDR AALA202202098188

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 65,211 hours, 24,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR EMERGENCY SLIDE EXTERIOR LIGHT FAULT. PERFORMED BUILT IN TEST EQUIPMENT TEST OF EMERGENCY POWER SUPPLY UNIT, FAULTED L3 DOOR BATTERY, PER AMM 33-51-00. REMOVED AND REPLACED BATTERY PER AMM 33-51-38. CHECKED OK.
